MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY XHEX IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY XHEX IMPLANT; DENTAL IMPLANT
Model Number 09231323
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be a post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.Additionally, other factors that may have contributed to the implant failure includes bone condition, patient oral hygiene, or patient behavior.Proper intended use of the implant is described in its instructions for use.Physical analysis was not performed.
 
Event or Problem Description
Mobility was reported.No osseointegration of the implant more than 1 to 5 years after final restoration.Bone quality at the time of implant failure type i.Primary stability was achieved.Patient has diabetes.

Brand Name
XHEX IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key6130151
Report Number1287163-2016-50740
Device Sequence Number16340206
Product Code DZE
UDI-Device Identifier00614950002559
UDI-Public00614950002559
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K954513
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number09231323
Device Catalogue Number09231323
Device Lot Number11070082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2016
Initial Report FDA Received Date11/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;